A universal recursive function on admissible sets
Algebra i logika, Tome 25 (1986) no. 4, pp. 425-435
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_4_a4,
author = {V. A. Rudnev},
title = {A universal recursive function on admissible sets},
journal = {Algebra i logika},
pages = {425--435},
year = {1986},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_4_a4/}
}
V. A. Rudnev. A universal recursive function on admissible sets. Algebra i logika, Tome 25 (1986) no. 4, pp. 425-435. http://geodesic.mathdoc.fr/item/AL_1986_25_4_a4/